I just had a tumor removed from my nerve root @ C7. Lyrica has totally helped with the pain. I also take Vicodin but the Lyrica helps with the pain from the nerve damage. I lost sensation and strength in my left hand-the Lyrica seems to help with the movement of my left fingers.
neurontin is a medication for epileptics. there is a class action lawsuit because this drug has been perscribed outside of its intention....like for nerve pain. resaearch it thouroughly. i wouldnt take it. i had a fusion and got better (4 years of good then i ruptured anohter disc and just had another fusion) i have gotten relief from medrol but it didnt last. good luck
I have been on Lyrica since Sept. 7-07. I have had no side affects and to me Lyrica has been most benificial with the pain onsetted by removal of nerve root tumor on c7. I couldn't get my script once and went two days without, then my left hand curled in, tingles and pain is deep seems like into the bone. I take 300mgs a day.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.